MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME PLUS; SODIUM TEST SYSTEM

NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME PLUS; SODIUM TEST SYSTEM
Model Number Prime Plus
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damaged board from the analyzer was returned to nova for investigation.The investigation concluded that there was damage to the power connector attached to this board.This damage is consistent with a downward "tug" on the connector.A dhr was performed on the whole prime analyzer and the board and no discrepancies were found.
 
Event or Problem Description
Customer reported that when the prime plus analyzer was plugged in there was a burning smell and the screen remained black.

Brand Name
NOVA STAT PROFILE PRIME PLUS
Common Device Name
SODIUM TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer Contact
katrina thorne gates
200 prospect street
waltham, MA 02453-9141
7816473700
MDR Report Key13965873
Report Number1219029-2022-00032
Device Sequence Number14494060
Product Code JGS
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPrime Plus
Device Catalogue Number57400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown